# SDR 96FDEA00764

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6525326
- Condition: Gouge
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD SIDE FRAME IS GOUGED 56 INCHES UP FROM THE BOTTOM OF THE DOOR.  *S/D*  REPAIRED FRAME PER EA 7-5230-28057.
